Jump to content
CrazyBoards.org

Grrr damn it!


Recommended Posts

I tend to over over over check into something.  I'm very sensitive about any medication giving me insomnia, did somewhat okay on Cymbalta tho it made me wake up a lot at night so now I'm on Lexapro about 4 weeks now 10 mg.  Really hoping it will work cept at 4 weeks got into a bit of insomnia, now I'm freaking it won't work and my insomnia will never go away, someone give me a freakin brain transplant!   

Link to comment
Share on other sites

Kris,

I can't give you a brain transplant (whose would you want, by the way?). But, the insomnia that comes with the SSRIs generally happens in the early weeks of taking the drug, before the antidepressant qualities kick in. If Lexapro were to cause insomnia for you, it most likely would have done so for the first week or so and then disappeared over the next couple of weeks.

Good luck and sweet dreams,

Greeny

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...